U.S. doctors online nowAsk doctors free
A 27-year-old female asked:

Bc pills 3 months now.. last month started cycle 4 days earlier than normal. now cramping, feeling tired, bloated. could i be pregnant?

1 doctor answer1 doctor weighed in
Dr. Matthew Wilson
Obstetrics and Gynecology 13 years experience
Pregnancy possible: Use a pregnancy test, but irregular bleeding can be a normal side effect of birth control pills. Talk to your doctor.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jun 3, 2013

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.